# SDR SCNA00305

- Difficulty date: March 18, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- Aircraft time: 46,019 hours, 23,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C80736325
- Condition: Corroded
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, ALL MOUNT HOLES FOR THE L1 DOOR TORQUE BOX WERE FOUND CORRODED OUT OF LIMITS.  REMOVED CORROSION IAW B727 OHM 521601.  REMOVED AND REPLACED L1 DOOR TORQUE BOX IAW B727 OHM 521601.  RIGGED L1 DOOR IAW B727 MM 521100 OPS AND LEAK CHECK NORMAL.
